Posted by Frederick stanley (18.104.22.168) on June 09, 2001 at 06:06:04:
In Reply to: At the risk of disturbing your delicate feelings.......... posted by Charlie S on June 09, 2001 at 03:58:02:
You're really funny. Do you know that? I love how quickly you discount what I've said and play to the crowds, chuck.
No, I'm not saying that boji's "communicate to our souls". I said that they rebalance them...
Like I said in my lengthy letter to the board, if you want to check them out - do so. They do work to ease the pain of an attack, or they have stopped my attacks altogether to where I didn't get tons of attacks in a day like I used to before I, myself tried them.
I was like you at first. I didn't think a pair of "rocks" could do a damn thing against the pain of these headaches - but, lo and behold - they did!
When my friend came on the board to share this with the other members of my "extended family", she was flamed by people and I didn't appreciate it one bit. Not just because she's actually trying to reach folks and help them, but, because the stones friggin' work! If they didn't I wouldn't waste my time or my efforts trying to reach out and share this with the board.
For your info, Chuck, having one's head feel like it's on fire isn't anything fun or easy. Especially when it goes on and on and on for years and years without end. To call me a quack, to infer that I'm a quack, or whatever just because I can actually write a long letter to the board is ridiculous.
If you don't like reading long letters, take a hike and go enjoy some books with lots of pictures in them! I write to the board because I care about what each of us is going through, (even you, if you suffer from these damn things).
You can try medications if that's your gig. You can go to a million doctors if you like, too.
As for me, I don't have a lot of cash (because these headaches keep me from being able to hold down any job for any length of time)... I search for ways to end this condition which don't cost folks an arm or a leg, or that don't give us any other medical problems due to side-effects.
You can disbelieve all you want, or ridicule me to your heart's content. It won't stop me from reaching out to the board or anyone who gives a shit enough to think on the possible "aids" I write about.
I'm doing my part to help as best as I can, and that's good enough for me. 'Nuff said. PFDAN
Post a Followup